Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remarks on elliptic problems involving the Caffarelli-Kohn-Nirenberg inequalities


Authors: Gongbao Li and Shuangjie Peng
Journal: Proc. Amer. Math. Soc. 136 (2008), 1221-1228
MSC (2000): Primary 35J60, 35B33
Published electronically: December 18, 2007
MathSciNet review: 2367096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some regularity results of the solutions and a Liouville type theorem to singular elliptic equations involving the Caffarelli-Kohn- Nirenberg inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J60, 35B33

Retrieve articles in all journals with MSC (2000): 35J60, 35B33


Additional Information

Gongbao Li
Affiliation: School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, People’s Republic of China

Shuangjie Peng
Affiliation: School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09229-5
PII: S 0002-9939(07)09229-5
Received by editor(s): August 2, 2006
Published electronically: December 18, 2007
Additional Notes: This work was partially supported by NSFC (10571069,10631030), the Key Project of the Chinese Ministry of Education (107081), and NCET-07-0350.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.